# SDR SWIA202265408

- Difficulty date: February 13, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING PLANK FUEL BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS AROUND ENTIRE CIRCUMFENCE OF THE VERTICAL AND HORIZONTAL SURFACES. FAILED NDT INSPECTION.      (C-CHECK RO 4/20/2022)    REPAIRED RH LOWER WING PLANK FUEL BOOST PUMP CUTOUT IAW CRJ 200 REO 601R-57-21-3575 REV-- DATED:2022-02-17 , COMPLETED SKY CARD 51-900-1003-SKY ATTACHED , M337 COMPLETED , REFERENCE CONTINUE CARD FOR WORK PERFORMED .
